• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 55 публикаций
Сортировка:
по названию
по году
Статья
Feigin B. L., Jimbo M., Miwa T. et al. International Mathematics Research Notices. 2002. No. 23. P. 1223-1237.

For each pair of positive integers (k, r) such that k+1, r−1 are coprime, we introduce an ideal I(k,r) n of the ring of symmetric polynomials C[x1, · · ·, xn]Sn. The ideal I(k,r) n has a basis consisting of Jack polynomials with parameter = −(r−1)/(k + 1), and admits an action of a family of differential operators of Dunkl type including the positive half of the Virasoro algebra. The space I(k,2)n coincides with the space of all symmetric polynomials in n variables which vanish when k + 1 variables are set equal. The space I(2,r)n coincides with the space of correlation functions of an abelian current of a vertex operator algebra related to Virasoro minimal series (3, r + 2).

Добавлено: 31 мая 2010
Статья
Odesskii A., Feigin B. L. International Mathematics Research Notices. 1997. No. 11. P. 531-539.
Добавлено: 1 июня 2010
Статья
Bufetov A. I., Dymov A. V. International Mathematics Research Notices. 2019. Vol. 2019. No. 1. P. 249-319.
Добавлено: 23 ноября 2017
Статья
Olshanski G. International Mathematics Research Notices. 2010. No. 6. P. 1102-1166.
Добавлено: 25 февраля 2013
Статья
Buryak A., Feigin B. L., Nakajima H. International Mathematics Research Notices. 2015. No. 13.

In a recent paper, the first two authors proved that the generating series of the Poincare polynomials of the quasihomogeneous Hilbert schemes of points in the plane has a simple decomposition in an infinite product. In this paper, we give a very short geometrical proof of that formula.

Добавлено: 10 октября 2015
Статья
Liviu O., Verbitsky M. International Mathematics Research Notices. 2012. No. 4. P. 894-903.

A manifold M is locally conformally Kähler (LCK), if it admits a Kähler covering with monodromy acting by holomorphic homotheties. For a compact connected group G acting on an LCK manifold by holomorphic automorphisms, an averaging procedure gives a G-invariant LCK metric. Suppose that S1 acts on an LCK manifold M by holomorphic isometries, and the lifting of this action to the Kähler cover is not isometric. We show that admits an automorphic Kähler potential, and hence (for dimℂ M > 2) the manifold M can be embedded to a Hopf manifold.

Добавлено: 24 октября 2012
Статья
Ornea L., Verbitsky M., Vuletescu V. International Mathematics Research Notices. 2013. No. 12. P. 2809-2821.

A locally conformally Khler (LCK) manifold is a complex manifold which admits a covering endowed with a Kähler metric with respect to which the covering group acts through homotheties. We show that the blow-up of a compact LCK manifold along a complex submanifold admits an LCK structure if and only if this submanifold is globally conformally Kähler. We also prove that a twistor space (of a compact four-manifold, a quaternion-Kähler manifold, or a Riemannian manifold) cannot admit an LCK metric, unless it is Kähler.

Добавлено: 10 октября 2013
Статья
Cheltsov I., Przyjalkowski V. V., Shramov K. International Mathematics Research Notices. 2019. Vol. 2019. No. 12. P. 3683-3703.
Добавлено: 11 октября 2017
Статья
Leonid Rybnikov. International Mathematics Research Notices. 2018. No. 1. P. 202-235.
Добавлено: 6 февраля 2018
Статья
Kuznetsov A. G., Lunts V. International Mathematics Research Notices. 2015. No. 13.

We show that the derived category of any singularity over a field of characteristic 0 can be embedded fully and faithfully into a smooth triangulated category that has a semiorthogonal decomposition with components equivalent to derived categories of smooth varieties. This provides a categorical resolution of the singularity.

Добавлено: 10 октября 2015
Статья
Khristoforov M., Klimenko A. V., Bufetov A. I. International Mathematics Research Notices. 2012. No. 21. P. 4797-4829.

Cesaro convergence of spherical averages is proven for measurepreserving actions of Markov semigroups and groups. Convergence in the mean is established for functions in Lp, 1  p < 1, and pointwise convergence for functions in L1. In particular, for measure-preserving actions of word hyperbolic groups (in the sense of Gromov) we obtain Cesaro convergence of spherical averages with respect to any symmetric set of generators.

Добавлено: 16 ноября 2012
Статья
Sechin P. International Mathematics Research Notices. 2017. P. 1-24.

In this article, we calculate the ring of unstable (possibly nonadditive) operations from algebraic Morava K-theory K(n)^∗ to Chow groups with ℤ_(p) -coefficients. More precisely, we prove that it is a formal power series ring on generators c_i:K(n)^∗→CH^i⊗ℤ_(p) , which satisfy a Cartan-type formula.

Добавлено: 25 марта 2017
Статья
Amerik E., Verbitsky M. International Mathematics Research Notices. 2018.
Добавлено: 15 октября 2018
Статья
Dunin-Barkowski P., Orantin N., Popolitov A. et al. International Mathematics Research Notices. 2018. Vol. 2018. No. 18. P. 5638-5662.

В статье чисто комбинаторным способом доказана топологическая рекурсия для задачи перечисления двухцветных карт (являющихся двойственными объектами к детским рисункам). Кроме этого, доказано уравнение квантовой спектральной кривой для данной задачи. Предложено обобщение вышеописанных результатов на случай четырехцветных карт.

Добавлено: 22 декабря 2016
Статья
Marshall I., Etingof P., Enriquez B. International Mathematics Research Notices. 2004. Vol. 36. P. 2183-2198.
Добавлено: 30 октября 2010
Статья
Rudakov A. N., Kac V. G. International Mathematics Research Notices. 2002. No. 19. P. 1007-1025.
Добавлено: 10 ноября 2009
Статья
Efimov A. I. International Mathematics Research Notices. 2018. No. 12. P. 3834-3869.
Добавлено: 14 октября 2018
Статья
Cheltsov I., Park J., Won J. International Mathematics Research Notices. 2017. No. 4. P. 1179-1230.
Добавлено: 31 июля 2017
Статья
Loktev S., Feigin B. L. International Mathematics Research Notices. 2004. Vol. 51. P. 2719-2750.
Добавлено: 4 октября 2010
Статья
Frenkel E., Feigin B. L. International Mathematics Research Notices. 1991. Vol. 6. P. 75-82.
Добавлено: 1 июня 2010
Статья
Galkin S., Mellit A., Smirnov M. International Mathematics Research Notices. 2015. Vol. 2015. No. 18. P. 8847-8859.
Добавлено: 20 октября 2014